# SDR YV3R2019012200017

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: General aviation
- Aircraft: N217DK
- Make and model: Robsin R44
- Aircraft serial: 2556
- Aircraft time: 304 hours
- Engine: Lyc O540F1B5
- Engine time: 304 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2781
- Part serial: 3109
- Condition: Inoperative
- Part time: 304 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY INOPERABLE.
